When i was suppose to get my period i started cramping, so i came off of the pill so that i would have a period since i took plan b and the pill. I have episodes of cramping, but no period and im officially five days late. Is this normal with plan b or is there a chance im pregnant
Totally normal & you should not have stopped your pill until it was the time to do that. It's common for a period to be a week or two late, & sometimes more if other hormonal birth control is being taken.
You can do a pregnancy test to put your mind at rest. There is always a chance of pregnancy.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Oct 2016 • 1 answer
Updated 6 Oct 2014 • 2 answers
Updated 5 Aug 2014 • 2 answers
Updated 22 Feb 2015 • 1 answer
Updated 19 Aug 2016 • 1 answer